Results 1 to 2 of 2
Tramadol overdose
  1. #1
    wellsmegan is offline New Member
    Join Date
    Sep 2013
    Posts
    1

    Default Tramadol overdose

    My husband and I have been taking large doses of tramadol for probably 5-6 months. broth if us has ever had a "problem" with it until last night. we were sitting in bed watching tv together and I suddenly heard my husband making a weird noise so I looked at him and immediately his entire body started violently seizing. It was the most terrifying thing I've experienced in my entire life. I did not call 911 as I am a medical professional and know that there really isn't much if anything that can be done for a seizure except try to find out what caused and I already knew what was causing it. the tramadol. his seizure only lasted about 3 minutes, followed by about 5 minutes of confusion, but after that, he went completely back to normal. he was shocked that he had just experienced a seizure because he couldn't remember anything, but just kept telling me that he now felt completely, 100% normal. he said he only felt like he just awoke from sleep. and today, he has also been completely normal. he almost acts as if nothing happened last night. we had a normal family Sunday. went to church, came home, I made lunch for everyone and we watched football. I know that stopping the tramadol cold turkey can also bring on seizures, so I advised him not to stop cold turkey today. I took his tramadol and allotted him half of what he normally takes, and I took half of what I normally take, and we plan to taper down from there. last night was enough to scare us both out of ever wanting to take it again. we would stop right now if I felt it would be safe. I also have him taking some neurontin for the seizure as well. I guess what my question is is, my husband alreadyseemsto be over it, but how do i get over this? i feel like I'm scscarred for life because of what I saw last night. I can't go longer than 5-10 minutes without replaying everything in my head and picturing his body in that state, with his eyes rolling back in his head and violently shaking. I'm absolutely petrified of it happening again. I've followed him around everywhere today because I wan't too be there to catch him if he has another one. I'm scared to even let him take a shower. I can't sleep. I can't eat. The thought of him going to work tomorrow where I am not there to protect him just scares me too death. am I ever going to be normal again? Will I ever lose the fear of him having another seizure? well I ever be comfortable again with him not being near me or taking a shower or driving? I'm so scared that I'm not going to get over this. does anyone have any advice/experiences?

  2. #2
    ARTIST658 is offline Platinum Member
    Join Date
    Apr 2009
    Location
    New England
    Posts
    2,228

    Default


    If you are overwhelmed with fear and anxiety, perhaps the only thing that would ease your mind is to get professional medical supervision through this taper.

    Neurontin should not be mixed with tramadol. This can give a dangerous drug interaction.

    Seizures are always a risk when taking and tapering off tramadol. He needs an anti-convulsant, but Neurontin is not advisable.

    When a life is at risk, it's time to ask for professional help.

    God bless,
    Ruth

    You will know the truth - and only the truth can set you free.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22